Back to all discussions

Heart Palpitations

How many people get heart palpitations?

Do you find that anti-inflammatory meds and DMARDS make it worse?



[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Is it linked to treatment? I’ve had them sense I first started treatment 2 years ago and I just thought it was from the anxiety I’ve gotten over the years.

    1. Hi . That is a great question. If you have been having them have you discussed it with your doctor? Vickie W., Community Moderator

      1. I have lots of palpitations, although i do have heart failure and have had them for a long time. The mtx makes them worse, for sure. For the first few days after i take it, they are worse.

        1. Hi, I get those too but I also have some dysautonomia problems. I do know that DMARDS can worsen heart failure so you should absolutely be discussing this with your cardiologist and rheumatologist. Wish you the best. I know a lot of crazy things show up while taking MTX and biologics. Please don't be discouraged. Carol

          or create an account to reply.